# SDR QMLA2010110810074

- Difficulty date: November 8, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N211SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7201
- Aircraft time: 15,577 hours, 59,518 cycles
- Engine: Lyc LTS101*
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Sliding Sleeve
- Part number: 10541961
- Part serial: 058138
- Condition: Debonded
- Location: Swashplate
- Part time: 3,772 hours
- Component: Swashplate, A3
- Component part number: 11741905
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON AIRWORTHINESS INSPECTION IN THE MORNING, THE MECHANIC FOUND THAT THE MAIN ROTOR SWASHPLATE SLIDING SLEEVE TEFLON BUSHING HAD TEFLON LINER DEBONDED FROM BUSHING AND WAS WORKING ITS WAY OUT OF THE LOWER PORTION OF THE SLIDING SLEEVE ASSEMBLY AND THUS AFFECTING THE SLIDING SLEEVE FLIGHT CONTROL.
